# SDR 2001UALA01401

- Difficulty date: July 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 41,602 hours, 21,980 cycles
- Engine: Ge CFM56*
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: MR24298
- Part serial: 78NO1490NO
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO ELECTRICAL PROBLEMS. FLIGHT CREW REPORTED A SUSTAINED LOSS OF CAPTAINS INSTRUMENTS IN FLIGHT. BOTH CAPTIANS EFIS DISPLAYS WENT BLANK, THE NO.1 GENERATOR BUS DROPPED OFF LINE, THE NO.2 BUS FAILED TO PICK UP THE NO.1 TRANSFER BUS LOAD, AND THE C819 NO.1 TRANSFER BUS NORMAL CIRCUIT BREAKER TRIPPED.  SUPPLEMENTAL DATA UPDATE  THE PROBLEM COULD NOT BE DUPLICATED ON THE GROUND.  THE NO. 1 TRANSFER BUS NORMAL RELAY (R3) WAS REPLACED. IN ADDITION, THE NO.1 AND NO.2 GENERTAOR CONTROL UNITS WERE REPLACED AS PRECAUTIONARY.  TAXI RUNS FAILED TO DUPLICATE THE PROBLEM, AND THE AFFECTED SYSTEMS OPERATED NORMALLY.
